# SDR SWIA202055218

- Difficulty date: October 25, 2020
- Submitted: January 8, 2021
- Operation: Air carrier
- Aircraft: N609SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10020
- Aircraft time: 42,111 hours, 31,503 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bracket
- Part number: 601R3892113
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR LOWER TORGUE SHAFT STOP BRACKET HAS SIGNS OF CORROSION.  C-CHECK RO 1/5/2021.  REMOVED AND REPLACED PAX DOOR LOWER TORQUE SHAFT NEW STOP BRACKET AND RESTORED FINISH, REF CRJ700 SRM 51-42-13-001-001-A01 AND CRJ700 SRM 51-21-16-001-001-A01.
